# SDR VNAA2025041811102

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N635NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 19,254 hours, 14,764 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0930
- Condition: Failed
- Location: Zone 700
- Part time: 19,254 hours, 14,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT. / REMOVED AND REPLACED THE STEERING MANIFOLD IAW CRJ900 AMM 32-51-50-000/400-801. OPS AND LEAK CHK GOOD. STEERING INOP MSG CLEARED AND DID NOT REAPPEAR.
